MAUDE Adverse Event Report: KI MOBILITY FOCUS; FOCUS CRE

KI MOBILITY FOCUS; FOCUS CRE
Model Number FOCUS CRE
Medical Device Problem Codes Use of Device Problem (1670); Human-Device Interface Problem (2949)
Health Effect - Clinical Code Laceration(s) (1946)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The component returned had significant wear on the wheel lock from what appeared to be severe rubbing on the tire.The metal face of the wheel lock interfacing with the tire was significantly worn away.Wheel locks are not to be used as brakes to slow or stop the wheelchair.See user manual dcn0255 rev 6.No proof of required maintenance was found.
 
Event or Problem Description
It was stated the left wheel lock would not hold and engage.The user was going to transfer from bed to the chair and when he went to engage wheel lock.The wheel lock slipped, the user fell forward hitting his head on a dresser causing him to cut his head and required stitches.

Brand Name
FOCUS
Common Device Name
FOCUS CRE
Manufacturer (Section D)
KI MOBILITY
5201 woodward drive
stevens point WI 54481
Manufacturer Contact
kathy wirtz
520 woodward drive
stevens point, WI 54481
MDR Report Key21618031
Report Number3005905321-2025-00002
Device Sequence Number17826080
Product Code IOR
UDI-Device Identifier00850013379118
UDI-Public(01)00850013379118(11)20240409
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K200583
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberFOCUS CRE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown